# SDR ASMF20200602014

- Difficulty date: February 26, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 27,178 hours, 3,136 cycles
- Engine: Ge GENX1B54
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2448M48P03
- Part serial: PAT6259N
- Condition: Damaged
- Location: Rt Engine
- Part time: 16,308 hours, 1,818 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IN BORESCOPE INSPECTION OF THE RIGHT ENGINE WAS DETECTED A MISSING MATERIAL AT HEAT SHIELD 3RD ROW OF COOLING HOLES. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING A MISSING MATERIAL AT RIGHT ENGINE HEAT SHIELD 3RD ROW OF COOLING HOLES OUT OF LIMITS. THE FUEL NOZZLES WITH MISSING MATERIAL HEAT SHIELD, POSITION 7, 9,11 AND 12 WERE REPLACED IAW DMC-B787-A-G73-11-05-00A-520A-A AND DMC-B787-A-G73-11-05-00A-520A-A, TESTED CORRECT.
